# SDR SCNA01703

- Difficulty date: July 24, 2001
- Submitted: July 30, 2001
- Operation: Air carrier
- Aircraft: N294SC
- Make and model: Boeing 727-2M7
- Aircraft serial: 22449
- Aircraft time: 65,835 hours, 34,121 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Control Unit
- Condition: Malfunctioned
- Location: Antiskid Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT SLOW SPEEDS, LESS THAN 20 KIAS THERE IS VIRTUALLY NO BRAKING ACTION WITH THE ANTI SKID ON, BUT OK WITH IT OFF.  REMOVED AND REPLACED ANTI-SKID CONTROL UNIT.
